# SDR SWAA2019012228773

- Difficulty date: December 27, 2018
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 63,392 hours, 37,243 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A8370
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER STUB FRAME CRACKED AT BS 294, RBL 54.  R&R STUB FRAME IAW SRM & DWG.
